MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO, REINFORCED TIP; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO, REINFORCED TIP; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported a powerglide where the safety mechanism that is supposed to cover the needle tip when inserted broke off/didn't engage with insertion.Was there any patient harm reported? no harm, but the patient had to be stuck a second time.What they're being treated for: stroke.No other information provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint that the safety mechanism separated from the needle was confirmed, but the exact mechanism of damage was undetermined.One powerglide pro deployment system was returned for investigation without the catheter.The guidewire was fully extended through the needle.The safety mechanism was received separate from the needle.A microscopic examination of the safety mechanism revealed nothing remarkable.The o-ring was intact and no damage was observed on the components.A microscopic examination of the needle revealed nothing remarkable.The dimensions of the needle were within specification.Since the reported event was demonstrated on the returned sample, the complaint was confirmed; however, no distinguishing features pointed to a specific root cause.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description
It was reported a powerglide where the safety mechanism that is supposed to cover the needle tip when inserted broke off/didn¿t engage with insertion.¿ was there any patient harm reported? no harm, but the patient had to be stuck a second time.¿ what they¿re being treated for: stroke.No other information provided.

Brand Name
POWERGLIDE PRO, REINFORCED TIP
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11864544
Report Number3006260740-2021-01932
Device Sequence Number3589236
Product Code FOZ
UDI-Device Identifier00801741140624
UDI-Public(01)00801741140624
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberF220088PT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2021
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date05/21/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight61